Archived

This topic is now archived and is closed to further replies.

Marissa Ashley

Accutane

9 posts in this topic

does anyone get random red blotches on their arms or hands while their on Accutane? like when they get hot or something?

Share this post


Link to post
Share on other sites

I do sometimes on my chest


Absorica Aug 2013 -Feb2014

Claravis March 211 - July 2011


Share this post


Link to post
Share on other sites

I do sometimes on my chest

I haven't got them, but what are they, and how are they treated?


Dreams do come true.


Share this post


Link to post
Share on other sites

I dont know if we are talking about the same thing but I think its just heat rash type thing caused by your skin being so dry.


Absorica Aug 2013 -Feb2014

Claravis March 211 - July 2011


Share this post


Link to post
Share on other sites

I dont know if we are talking about the same thing but I think its just heat rash type thing caused by your skin being so dry.

Yes i think that's what it is! The dryness definitely doesn't help with that, but just wondering if anyone else had experienced it while on Accutane! I am on my last month, so glad!

1 person likes this

Share this post


Link to post
Share on other sites

Good luck with the rest of your course!


Absorica Aug 2013 -Feb2014

Claravis March 211 - July 2011


Share this post


Link to post
Share on other sites

Good luck with the rest of your course!

Thank you! just kinda nervous ill break out a lot after im off for a couple months! but, just gotta stay positive so i dont stress over it! because that wont help any. Lol. Hope your course is going well!

Share this post


Link to post
Share on other sites

Good luck with the rest of your course!

Thank you! just kinda nervous ill break out a lot after im off for a couple months! but, just gotta stay positive so i dont stress over it! because that wont help any. Lol. Hope your course is going well!

Yeah Im the same way hopefully were done with this! But my course is going ok. Still get a breakout here and there but its 99 percent better.


Absorica Aug 2013 -Feb2014

Claravis March 211 - July 2011


Share this post


Link to post
Share on other sites

Good luck with the rest of your course!

Thank you! just kinda nervous ill break out a lot after im off for a couple months! but, just gotta stay positive so i dont stress over it! because that wont help any. Lol. Hope your course is going well!

Yeah Im the same way hopefully were done with this! But my course is going ok. Still get a breakout here and there but its 99 percent better.

yeah I still am getting a couple on my shoulders, i thought id be completely clear by now! but, it is definitely way better than it use to be, so very thankful. I am so glad to hear that yours is that much better!

1 person likes this

Share this post


Link to post
Share on other sites